Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
Anonymous
Unregistered

viread
      #34884 - 05/30/02 10:12 AM

Does anyone have any experience with viread? I hear it's supposed to be great in terms of side effects, but I want to know if anyone went on it either a switch or new reg and noticed increased lipo or new lipo or hair loss?



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: viread new
      #36587 - 07/02/02 11:00 AM

I have not noticed the side effects you mention, hair loss or lipodystrophy on Viread. I have been taking Viread with 3TC (Epivir) and Ziagen (Abacavir) for about 6 months, and before that I had been taking D4T/3TC/Agenerase boosted with Norvir for about 2 years. I had noticed the beginning of fat distribution changes and since the switch those seem to have stopped. So far, I like the change from the standpoint of side effects. The major benefit has been more normal bowel function. I think the potential downside is that I switched away from a combo that in terms of viral suppression clearly worked for me and now am on one that is for me unproven.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: viread new
      #37022 - 07/12/02 01:26 AM

I've been on Viread since January and haven't had any side effects at all. My protocol is Sustiva, Epivir, and Viread. My viral load is undectable.



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 5851

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3